# SDR SWIA202264708

- Difficulty date: January 13, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING Â€“ CANISTER FOR SLAT TRACK 1-3 WELDED BRACKET ON THE AFT END OF THE CANISTER IS CRACKED ON LOWER SIDE (MARKED).   (C CHECK RO 02/25/2022)   REPAIRED LH WING CANISTER FOR SLAT TRACK 1-3 WELDED BRACKET ON THE AFT END OF THE CANISTER AS PER REO 670-57-42-577 REV -- DATED 2016-12-02 COMPLIED WITH ALL STEPS OF THE REO. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH. OPS CHECK GOOD AT THIS TIME, LEAK CHECK GOOD, RIG CHECK GOOD.
